# SDR VNAA202009029997

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: S614432
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEPS AFT WEB IS CRACKED AT LOWER STEP CORNER. COMPLIED WITH EO CL-600-2C10-52-LO6535 DATED 8-19-20 STEPS A(1-13) AND B(1-7).
